CureZone   Log On   Join
Re: Mirena IUD- Possible class action lawsuit- please stop by
 
hudsonhawk Views: 46,372
Published: 10 years ago
 
This is a reply to # 71,855

Re: Mirena IUD- Possible class action lawsuit- please stop by


I am two days away from having my Mirena removed. It was inserted in January of 2009 and it will be removed on October 23rd, 2009. My side effects: Weight gain, hair loss, severe abdominal cramping, severe pelvic and thigh pain, bad acne, breast pain, arm pain, depression, bloating, constant nausea, loss of libido, and loss of energy. Can't wait for the removal day!!!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

6.531 sec, (1)